| Model Number |
PM1210 |
| Medical Device Problem Codes |
Pacemaker Found in Back-Up Mode (1440); Interrogation Problem (4017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient presented with their pacemaker (pm) in backup mode.Programming changes were performed to resolve the issue.The patient condition was stable before, during, and after.
Event or Problem Description
Additional information received notes that the pacemaker (pm) went into backup mode and had poor telemetry.